# SDR SWAA2019061833884

- Difficulty date: May 30, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727+8-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BEAM CORRODED BETWEEN BS. 727+8 TO BS. 727+14, LBL 3, AROUND FASTENER HOLES UPPER AND LOWER SURFACE. / R&R FLOOR BEAM IAW SRM & DWG.
